MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG.,FIBEROPTIC CABLE 5.0MM X 10 FT. (3.05M); LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG.,FIBEROPTIC CABLE 5.0MM X 10 FT. (3.05M); LIGHT SOURCE, FIBEROPTIC, ROUTINE
Model Number 0233050064
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a burn to the drape.
 
Additional Manufacturer Narrative
Alleged failure: drape burn after use.Set down on drape and when they went to pick product up they noticed the cord burnt the drape salesforce case number (b)(4) the failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s are: "the surface temperature near the scope adapter and at the tip of the scope can exceed 41 °c if the light source is operated at high levels of brightness for extended periods of time.The heated scope and adapter can cause burns to the patient, user, or combustible materials." the product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacturer date is unknown.
 
Event or Problem Description
It was reported that there was a burn to the drape.

Brand Name
PKG.,FIBEROPTIC CABLE 5.0MM X 10 FT. (3.05M)
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9931389
Report Number0002936485-2020-00159
Device Sequence Number19537515
Product Code FCW
UDI-Device Identifier07613327051520
UDI-Public07613327051520
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K082813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0233050064
Device Catalogue Number0233050064
Device Lot Number152956
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2020
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1